# SDR DL733960043

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, AN ELEC ODOR DEVELOPED IN THE CABIN.  COMPLIED WITH CHECKLIST.  REMOVED SMALL AMOUNT OF COMPUTER PAPER FROM NR 2 ENG.  RAN ENGINE PER PFHB, NO ODOR PRESENT.  RAN ALL ELEC SYS AND A/C PACKS, NO PROBLEM FOUND.  INSPECTED ENG PER M/M.
